RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1968, Volume 3, Issue 1, Pages 3–14 (Mi mz6645)  

This article is cited in 2 scientific papers (total in 2 papers)

Renewal equations and moments of branching processes

B. A. Sevast'yanov

Steklov Mathematical Institute, USSR Academy of Sciences

Abstract: Some theorems, which strengthen the asymptotic properties of the solutions of renewal equations, are proved. These results are applied in a study of the first two moments of age-dependent branching processes.

Full text: PDF file (777 kB)

English version:
Mathematical Notes, 1968, 3:1, 3–10

Bibliographic databases:

UDC: 519.2
Received: 13.10.1967

Citation: B. A. Sevast'yanov, “Renewal equations and moments of branching processes”, Mat. Zametki, 3:1 (1968), 3–14; Math. Notes, 3:1 (1968), 3–10

Citation in format AMSBIB
\Bibitem{Sev68}
\by B.~A.~Sevast'yanov
\paper Renewal equations and moments of branching processes
\jour Mat. Zametki
\yr 1968
\vol 3
\issue 1
\pages 3--14
\mathnet{http://mi.mathnet.ru/mz6645}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=222967}
\zmath{https://zbmath.org/?q=an:0259.60040|0253.60058}
\transl
\jour Math. Notes
\yr 1968
\vol 3
\issue 1
\pages 3--10
\crossref{https://doi.org/10.1007/BF01386956}


Linking options:
  • http://mi.mathnet.ru/eng/mz6645
  • http://mi.mathnet.ru/eng/mz/v3/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Anna Bondarenko, “A limit theorem for semi-markov process”, Theory Stoch. Process., 13(29):1 (2007), 35–43  mathnet  mathscinet  zmath
    2. Proc. Steklov Inst. Math., 282 (2013), 172–185  mathnet  crossref  crossref  mathscinet  isi  elib  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:229
    Full text:105
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020